# SDR DHL2005748751

- Difficulty date: September 10, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1166 RBL 36 HAS HEAVY EXFOLIATION ON UPPER FLANGE.  CUT OUT DAMAGED AREA OF TOP AFT FLANGE OF FLOORBEAM 4.6 BY 1.0 AT STA 1166 RBL 36 IAW B727 SRM 53-10-8 FIG 8.  FAB REPAIR SUPPORT ANGLES FROM 7075T6 PO NR 9001487 22.0 BY 6.0 AND 15.2 BY 6.0 IAW B727 SRM 53-10-8 FIG 8.  FAB REPAIR STRIP 7075T6 .125 PO NR 9002067 15.0 BY 2.0 IAW B727 SRM 53-10-8 FIG 8.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-10-8 FIG 8.
